# SDR CALA2013122793976

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 74,830 hours, 27,827 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 236
- Condition: Faulty
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT SIDE WINDOW EICAS CAME ON AGAIN.  R & R LT WINDOW HEAT CONTROLLER, OPERATIONS CHECKED GOOD.
